MathSciNet Relay Station
MathSciNet bibliographic data
MR2329320 (2008h:35131) 35K20 (35B45 35B65 35R05)
Byun, Sun-Sig; Wang, Lihe Parabolic equations in time dependent Reifenberg domains. Adv. Math. 212 (2007), no. 2, 797–818.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement